# SDR SIMA20130927004

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 22,294 hours, 19,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78240
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING UPPER EMERGENCY LIGHT INOPERATIVE.  R & R NR 4 EMERGENCY LIGHT INVERTER IAW AMM 33-50-11, OPS CHECKED GOOD IAW WC 33-700-17.
